Previous |  Up |  Next


Title: Functions of the form $\sum_{i=1} ^N f_i(x) g_i(t)$ in $L_2$ (English)
Author: Neuman, František
Language: English
Journal: Archivum Mathematicum
ISSN: 0044-8753 (print)
ISSN: 1212-5059 (online)
Volume: 18
Issue: 1
Year: 1982
Pages: 19-22
Category: math
MSC: 41A30
idZBL: Zbl 0506.41016
idMR: MR683342
Date available: 2008-06-06T06:10:16Z
Last updated: 2012-05-09
Stable URL:
Reference: [1] Neuman F.: Factorizations of matrices and functions of two appear in Czechoslovak Math. J. Zbl 0517.15012, MR 0682133


Files Size Format View
ArchMath_018-1982-1_4.pdf 416.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo